hello . i am a teenager of 17 years and i had a sexual intercourse with my boyfriend 6 days ago. from that time i am feeling cramps in my stomach ( its paining alot in the abdominal part) i am even having constipation problem from the same day.. we had a safe sex still i am facing these problems. my boyfriend used condom and i had taken i-pill for more security and safety.. now after 6 days of the intercourse i started bleeding and my stimach started paining more badly even i am facing back pain also. i am having bleeding like normal periods today was my first day of bleeding.. i had my periods 13 days ago but then too bleeding again started.. are all these symptoms of pregnancy or they are the side effects of the pill? please let me know.
Its WAY to early for pregnancy symptons and these are very common side effects for emergency contraceptive.
Your period will likely be slightly irregular for the next 1-3 months and you may experience spotting between periods.
If you don't receive a period next month then take a pregnancy test. Also, you may want to look into using a more reliable form of birth control if you are not comfortable with just using condoms. It will save you A LOT of stress in the long run.
Stressing over being pregnant can actually cause pregnancy symptoms but you won't actually have a baby inside of you. & stress can also cause late periods! Just calm down & relax. But I agree with her it is way too soon to be having symptoms! You are just paranoid, but everything will be ok! When I was pregnant I didn't know until 7 weeks!